General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1976, Volume 31, Issue 6(192), Pages 123–141 (Mi umn4012)  

This article is cited in 5 scientific papers (total in 5 papers)

The developments of mathematical methods for the study of direct and inverse problems in electrodynamics

V. I. Dmitriev, A. S. Il'inskii, A. G. Sveshnikov

Abstract: Since the discovery of electromagnetic waves and the formulation of Maxwell's equations, the theory of electromagnetic waves has become one of the most important branches of mathematical physics. The variety of problems in electrodynamics has often stimulated the raising and development of new problems in mathematical physics. Examples are the study of the interior structure of the earth by electromagnetic methods, which has promoted the development of the general theory of inverse problems; the propagation of electromagnetic waves in non-homogeneous media, which has led to the development of the mathematical theory of diffraction; problems of the transmission of ultra-high frequency electromagnetic waves, which has stimulated the development of the mathematical theory of wave-guide propagation of oscillations; problems of synthesizing systems of antennae and various electromagnetic apparatuses, effective solution of which is associated with the development of methods of mathematical projection, and a number of other problems. The development of mathematical models for the class of problems quoted and the creation of effective methods of studying them has long been connected with the name of Andrei Nikolaevich Tikhonov. This paper is a survey of the basic results obtained in this area during the last decade, and is a logical continuation of [1].

Full text: PDF file (2395 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1976, 31:6, 133–152

Bibliographic databases:

UDC: 51:538.3
MSC: 78A25, 78A40, 78A45, 78A50
Received: 09.07.1976

Citation: V. I. Dmitriev, A. S. Il'inskii, A. G. Sveshnikov, “The developments of mathematical methods for the study of direct and inverse problems in electrodynamics”, Uspekhi Mat. Nauk, 31:6(192) (1976), 123–141; Russian Math. Surveys, 31:6 (1976), 133–152

Citation in format AMSBIB
\by V.~I.~Dmitriev, A.~S.~Il'inskii, A.~G.~Sveshnikov
\paper The developments of mathematical methods for the study of direct and inverse problems in~electrodynamics
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 6(192)
\pages 123--141
\jour Russian Math. Surveys
\yr 1976
\vol 31
\issue 6
\pages 133--152

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Savenko, “Numerical solution of a class of nonlinear problems in synthesis of radiating systems”, Comput. Math. Math. Phys., 40:6 (2000), 889–899  mathnet  mathscinet  zmath
    2. P. A. Savenko, “Numerical solution of inverse problems in the theory of the synthesis of radiating systems based on a given power directional diagram”, Comput. Math. Math. Phys., 42:10 (2002), 1495–1509  mathnet  mathscinet  zmath
    3. Petro Savenko, “Computational Methods in the Theory of Synthesis of Radio and Acoustic Radiating Systems”, AM, 04:03 (2013), 523  crossref
    4. A. V. Kalinin, M. I. Sumin, A. A. Tyukhtina, “Inverse final observation problems for Maxwell's equations in the quasi-stationary magnetic approximation and stable sequential Lagrange principles for their solving”, Comput. Math. Math. Phys., 57:2 (2017), 189–210  mathnet  crossref  crossref  isi  elib
    5. V. N. Stepanov, “Direct and inverse problems of electromagnetic conrol”, J. Appl. Industr. Math., 12:1 (2018), 177–190  mathnet  crossref  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:704
    Full text:283
    First page:2

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019